Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 545361, 11 pages
http://dx.doi.org/10.1155/2011/545361
Research Article

Stability and Robust Stability of 2D Discrete Stochastic Systems

School of Information Engineering, University of Science and Technology, Beijing 100083, China

Received 25 October 2010; Revised 14 December 2010; Accepted 15 February 2011

Academic Editor: Jinde Cao

Copyright © 2011 Jia-Rui Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. B. Zarrop and P. E. Wellstead, “Two-dimensional and EM techniques for cross directional estimation and control,” IEE Proceedings, vol. 149, no. 5, pp. 457–462, 2002. View at Publisher · View at Google Scholar
  2. T. Kaczorek, Two-Dimensional Linear Systems, vol. 68 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1985. View at Zentralblatt MATH
  3. E. Fornasini and G. Marchesini, “State—space realization theory of two—dimensional filters,” IEEE Transactions on Automatic Control, vol. 21, no. 4, pp. 484–492, 1976. View at Google Scholar · View at Zentralblatt MATH
  4. E. Fornasini and G. Marchesini, “Stability analysis of 2-D systems,” IEEE Transactions on Circuits and Systems, vol. 27, no. 12, pp. 1210–1217, 1980. View at Publisher · View at Google Scholar
  5. Y. Zou and S. L. Campbell, “The jump behavior and stability analysis for 2-D singular systems,” Multidimensional Systems and Signal Processing, vol. 11, no. 4, pp. 321–338, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Ntogramatzidis, M. Cantoni, and R. Yang, “A geometric theory for 2-D systems including notions of stabilisability,” Multidimensional Systems and Signal Processing, vol. 19, no. 3-4, pp. 449–475, 2008. View at Publisher · View at Google Scholar
  7. T. Ooba, “On stability analysis of 2-D systems based on 2-D Lyapunov matrix inequalities,” IEEE Transactions on Circuits and Systems. I, vol. 47, no. 8, pp. 1263–1265, 2000. View at Publisher · View at Google Scholar
  8. H. Kar and V. Singh, “Stability of 2-D systems described by the Fornasini-Marchesini first model,” IEEE Transactions on Signal Processing, vol. 51, no. 6, pp. 1675–1676, 2003. View at Publisher · View at Google Scholar
  9. C. Du and L. Xie, “Stability analysis and stabilization of uncertain two-dimensional discrete systems: an LMI approach,” IEEE Transactions on Circuits and Systems I, vol. 46, no. 11, pp. 1371–1374, 1999. View at Publisher · View at Google Scholar
  10. G.-D. Hu and M. Liu, “Simple criteria for stability of two-dimensional linear systems,” IEEE Transactions on Signal Processing, vol. 53, no. 12, pp. 4720–4723, 2005. View at Publisher · View at Google Scholar
  11. T. Bose and D. A. Trautman, “Two's complement quantization in two-dimensional state-space digital filters,” IEEE Transactions on Signal Processing, vol. 40, no. 10, pp. 2589–2592, 1992. View at Publisher · View at Google Scholar
  12. T. Liu, “Stability analysis of linear 2-D systems,” Signal Processing, vol. 88, no. 8, pp. 2078–2084, 2008. View at Publisher · View at Google Scholar
  13. T. S. Huang, “Stability of two-dimensional recursive filters,” IEEE Transactions on Audio and Electroacoustics, vol. 20, no. 2, pp. 158–163, 1972. View at Google Scholar
  14. H. Gao, J. Lam, S. Xu, and C. Wang, “Stability and stabilization of uncertain 2-D discrete systems with stochastic perturbation,” Multidimensional Systems and Signal Processing, vol. 16, no. 1, pp. 85–106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Xu, P. Van Dooren, R. Ştefan, and J. Lam, “Robust stability and stabilization for singular systems with state delay and parameter uncertainty,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1122–1128, 2002. View at Publisher · View at Google Scholar
  16. J. R. Cui and G. D. Hu, “State estimation for two-dimensional linear systems with stochastic parameters,” in Proceedings of the 35th Annual Conference of IEEE Industrial Electronics, pp. 1758–1763, 2009. View at Publisher · View at Google Scholar
  17. H. Gao, J. Lam, C. Wang, and S. Xu, “Robust H filtering for 2D stochastic systems,” Circuits, Systems, and Signal Processing, vol. 23, no. 6, pp. 479–505, 2004. View at Publisher · View at Google Scholar
  18. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalites in Systems and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 1994.